Algebraically compact groups
Matematičeskie zametki, Tome 24 (1978) no. 6, pp. 763-770
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_24_6_a3,
author = {V. I. Ushakov},
title = {Algebraically compact groups},
journal = {Matemati\v{c}eskie zametki},
pages = {763--770},
year = {1978},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_24_6_a3/}
}
V. I. Ushakov. Algebraically compact groups. Matematičeskie zametki, Tome 24 (1978) no. 6, pp. 763-770. http://geodesic.mathdoc.fr/item/MZM_1978_24_6_a3/